# SDR CALA2018091901972

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 201590002020
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF SCOPE DURRING THE REMOVAL OF THE RT MLG RETRACTION ACTUATOR FOUND OUTBOARD CARDIN PIN TO SEIZED IN RETRACTION ACTUATOR. REMOVED AND REPLACED THE RT MLG RETRACTION ACTUATOR. TT 1219738 SN OFF 8281 IPC REFERENCE AMM32-31-46-000-002 ACTUATOR, MLG, OFF 31-3230-9-0002 0281 ON 31-3230-9-0002 0861.
